# SDR SIMA990291

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURNIG CPCP-1 INSPECTION, FOUND THE LEFT AND RIGHT FORWARD INBOARD, THE LEFT AND RIGHT FORWARD OUTBOARD, THE LEFT AND RIGHT AFT INBOARD, THE LEFT AND RIGHT AFT OUTBOARD, AND THE LEFT FLIGHT ATTENDANT SEAT TRACKS CORRODED.  (M)
